# SDR FDKA200708400

- Difficulty date: August 19, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 14,093 hours, 13,120 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6141 ATL (1145 PHX LCL) - RUDDER HARDOVER PROTECTION FAIL.  MX RESET RUDDER CONTROLLER.
